# SDR DALA2024010800321

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 48,575 hours, 33,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY ILLUMINATION SYSTEM IS INOPERATIVE. MAINTENANCE FOUND DAMAGE ON PCB OF POWER SUPPLY. THE PCB OF POWER SUPPLY WAS REPLACED PER B717 AMM 33-51. ALSO REPLACED THE EMERGENCY BATTERY AS A PRECAUTION PER B717 AMM 33-51. ALL LIGHT OPERATIONALLY CHECKED GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #9376188)
